# SDR REXA2022102602300

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB HAS CRACK ON LOWER STEP CORNER	REMOVED AND REPLACED CRACKED AFT PAX DOOR WEB WITH NEW WEB PER CRJ900 SRM'S 51-42-06-001-001 A01, 51-42-21-001-001 A01 AND 51-42-13-001-001 A01
